“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15389
School of Mathematics
  Title:   Sensitivity analysis of the value function for nonsmooth optimization problems
  Author(s):  Soghra Nobakhtian (Joint with M. Alavi Hejazi)
  Status:   Published
  Journal: Operation Research Letters
  Vol.:  45
  Year:  2017
  Pages:   348-352
  Supported by:  IPM
In this paper we present sensitivity analysis for a nonsmooth optimiza- tion problem with equality and inequality constraints. A necessary opti- mality condition, based on the convexi cators, under the local error bound constraint quali cation is derived. Then, we employ them to establish up- per estimates for Frchet and limiting subdifferentials of the value function. Furthermore, we present sufficient conditions for Lipschitzness of the value function at the point of interest. Also, some examples are provided to clarify our results.

Download TeX format
back to top
scroll left or right